American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Peter Beise and Jürgen Müller. Limit functions of iterates of entire functions on parts of the Julia set. Proc. Amer. Math. Soc. 141 (2013) 3929-3933.
Abstract, references, and article information
View Article: PDF

[2] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information
View Article: PDF

[3] A. Eremenko and A. Gabrielov. Tangencies between holomorphic maps and holomorphic laminations. Proc. Amer. Math. Soc. 138 (2010) 2489-2492. MR 2607878.
Abstract, references, and article information
View Article: PDF

[4] Tomoki Kawahira. Tessellation and Lyubich-Minsky laminations associated with quadratic maps, II: Topological structures of $3$-laminations. Conform. Geom. Dyn. 13 (2009) 6-75. MR 2476656.
Abstract, references, and article information
View Article: PDF

[5] Michał Misiurewicz and Rodrigo A. Pérez. Real saddle-node bifurcation from a complex viewpoint. Conform. Geom. Dyn. 12 (2008) 97-108. MR 2425096.
Abstract, references, and article information
View Article: PDF

[6] David P. Roberts. Fractalized cyclotomic polynomials. Proc. Amer. Math. Soc. 135 (2007) 1959-1967. MR 2299467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1